# SDR SWAA2014020324790

- Difficulty date: January 22, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 77,433 hours, 61,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z STIFFENER CRACKED AT BS 1016 BETWEEN STRINGER 3R TO STRINGER 7R.  REPAIRED Z STIFFENER IAW EA.
